Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes rashes and itchy skin on the chest and shoulders ? What antibiotics can treat these rashes and spots ?

for i have a very annoying ichy chest and shoulder get it every year sometimes i scratch to much that i make my skin very dry and can start to bleed now my 16month old daughter gets it to does it sound like a heat rash have tried different creams but they dont help... im 32 years old and female with a 16month old daughter for the past 4 years ive been very ichy across my sholder and chest i scratch all the time and end up with little spots and a red rash which drives me mad more so when im in bed. My 16 month old daughter now has started getting the same rash and scatches across her shoulder and chest, Have tried e45 cream and a few other creams but they seem to make it worse. thought it could be due to suffering with hot flushes any ideas
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
It is difficult to diagnose without seeing the rash. How long have you had it? You dont complain of fever so it rules out infection but again if it is an allergy then your daughter would not have got it.
For now get yourself a cbc with Absolute easinophil count done. Take an anti histaminic like levocetrizine and apply calamine lotion to soothen the itching.
Have a halthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor